# SDR R61A2020021090163

- Difficulty date: February 9, 2020
- Submitted: February 10, 2020
- Operation: Air carrier
- Aircraft: N409YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000372
- Aircraft time: 17,415 hours, 11,599 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Frames 16-20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK- CORROSION ALONG TOP SIDE OF L/H I/B SEAT TRACK BETWEEN FR. 16 TO FR. 20 AS MARKED.REPLACE SEAT TRACK WITH NEW AND APPLY SURFACE PROTECTION.
